# SDR 97ZZZX2162

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96LG
- Make and model: Snias AS350B2
- Aircraft serial: 2817
- System (JASC): 7933 · Engine Oil Temperature
- Part: Temp Probe
- Part number: 646600251
- Condition: Failed
- Location: Oil Temp
- Part time: 985 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL TEMPERATURE GAUGE INDICATES MAXIMUM TEMPERATURE AT ALL TIMES.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
